MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM
Catalog Number 09038086190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys vitamin d total iii result for one patient sample tested on the cobas e 801 analytical unit.The initial result from the reported line was 111 ng/ml with a data flag.This result was considered falsely elevated.The first repeat result from another line by automatic rerun was 68.3 ng/ml.The second repeat result from the reported line by a manual rerun was 71.8 ng/ml.The third repeat result from the other line was 68.9 ng/ml.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the qc results are within the specified ranges.There is no indication of a performance issue with the reagent.The alarm trace has clot detection and sample short alarms on the date of event.The preanalytical data do not indicate any issues.The sample foam detection camera showed dust on the gripper wheels; the images of the patient samples show no issues.A general reagent problem was not detected because the qcs before the event were within the specified ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24316327
Report Number1823260-2026-00486
Device Sequence Number4838253
Product Code MRG
UDI-Device Identifier07613336172650
UDI-Public07613336172650
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09038086190
Device Lot Number911625
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown